# SDR SWIA20240813602

- Difficulty date: June 2, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR R/H  FWD ANGLE FOR THE TIRE BURST PANEL HAS CORROSION.      (C-CHECK RO 8/11/2024)    EVALUATED RH FWD ANGLE FOR TIRE BURST PANEL OUT OF LIMITS.  ORDERED NEW PART, DRILLED AND LOCATED NEW PART.  INSTALLED AND PERFORMED LEAK TEST OF AREA.  NO LEAKS NOTED.  REF CRJ700 AMM 28-11-00-790-801 (CONFIG A01), CRJ 700 SRM 51-42-21-001-001-A01 AND DWG # CC670-10338 REV -A AND DWG # CC670-10320 REV -F.COMPLIED WITH TASK CARD 51-900-1002-SKY
